# SDR CA011212002

- Difficulty date: December 3, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,101 hours
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULAR MAINTENANCE INSPECTION THE CYLINDERS WERE VISUALLY CHECKED USING A BORESCOPE,  CRACKS WERE NOTED AT THE SPARK PLUGS PORTS OF NR 1 & 2 CYLINDERS. ALL CYLINDERS WERE REMOVED AND REPLACED.
